# SDR AALA202302061550

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 1,350 hours, 233 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Port
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT ELECTRICAL ODOR NEAR 1L DOOR. BLINKING LIGHT AT SEAT 4D POWER OUTLET. SMELL DISSIPATED WHEN POWER WAS SHUTOFF. MAINTENANCE UNABLE TO REPRODUCE ODOR. REPLACED SEAT 4D POWER PORT PER THALES CMM 44-22-43.
